MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/ico.0b013e3180cfe626

Медицинская библиотека · Cornea · 2007

Case of corneal melting associated with the use of topical nepafenac.

Bekendam Peter D, Narváez Julio, Agarwal Madhu

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: To report a case of corneal melting associated with the use of the topical nonsteroidal anti-inflammatory agent Nepafenac.

METHODS

Case report and literature review.

RESULTS

A 62-year-old woman with a complicated ocular history developed corneal melting associated with the use of Nepafenac. On discontinuation of Nepafenac, the melt rapidly resolved.

CONCLUSIONS

Topical nonsteroidal anti-inflammatory agents have been associated with corneal ulceration and stromal melts. This is, to our knowledge, the first reported case involving the new agent, Nepafenac.

Для цитирования: Bekendam Peter D, Narváez Julio, Agarwal Madhu. Case of corneal melting associated with the use of topical nepafenac.. Cornea. 2007. DOI: 10.1097/ico.0b013e3180cfe626.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.